# SDR DL72S971655

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N537DA
- Make and model: Boeing 727232
- Aircraft serial: 22073
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING INOP AT SEAT 29C TO 36C.  REPLACED DOOR EXIT BULBS AND LT AFT SERV DOOR EXIT LIGHT ASSY, OPERATION NOW NORMAL.
